# SDR CHQA201200002

- Difficulty date: December 23, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 25,792 hours, 21,251 cycles
- Engine: Allsn AE3007A
- Engine time: 23,225 hours, 23,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14566203007
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT WING LOWER SKIN, AT WING STATION YA-2360.17 WAS FOUND TO BE CRACKED.  THE LEFT WING LOWER SKIN AT STATION YA-2360.17 WAS REPAIRED IN ACCORDANCE WITH ETD 2011-145-109980.
